MathSciNet Relay Station
MathSciNet bibliographic data
MR1026314 62F12 (62G30)
Dekkers, Arnold L. M.; de Haan, Laurens On the estimation of the extreme-value index and large quantile estimation. Ann. Statist. 17 (1989), no. 4, 1795–1832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement